Newbie

iVillage Member
Registered: 09-18-2008
Newbie
3
Mon, 04-05-2010 - 2:42pm

Hi I'm new on here and relatively new to the Adhd world. My 6.5 year old DD was diagnosed (we've pretty much known for a while now that this was coming) and DH has been dealing with ADHD since childhood.

DD was placed on adderall last week. We are observing. Very nervous about meds and unfortunately cold started day before we started meds so we are having a hard time distinguishing between possible side effects and cold symptoms. She has had very red flushed cheeks the past two days... anyone else experience this with adderall?

Looking forward to getting to know all of you and getting some tips on how to deal with this. Somedays I feel like a lost soul in my house trying to keep up with DD and DH and keep them both focused and on task and schedule. Hope to find some good support/tips on here.

iVillage Member
Registered: 10-15-2006
Mon, 09-15-2014 - 2:19pm

Hi! What you report is a fairly common side effect of Adderall.

iVillage Member
Registered: 04-21-2008
In reply to: amazinggracesmom
Tue, 04-06-2010 - 8:43am
Welcome to the board. :)

Photobucket

iVillage Member
Registered: 06-10-2007
In reply to: amazinggracesmom
Mon, 04-05-2010 - 9:22pm

HI, and welcome


I would stop the Adderall until she is feeling better, give her body one thing at a time to deal with. The lfushed cheeks are probably from her illness, but you never know, it could be a side effect.

A child may HAVE ADHD, but it is not what they ARE. Never tell a child they ARE ADHD.

A child may HAVE ADHD, but it is not what they ARE. Never tell a child they ARE ADHD.